# SDR P5CA2017060500154

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,099 hours, 19,656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13C62A
- Part serial: NA
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP, EICAS MESSAGE DISPLAYED DURING DEPARTURE. QRH PROCEEDURE COMPLETED AND MESSAGE EXTINGUISHED.  REMOVED AND REPLACED THE RELAY K1222 IN P37 MISC PANEL IAW FIM 21-61 FAULT TREE 812 & AMM 21-61-81, SYS OP CHECKED OK.
